Allergy in the form of edema

Pluses: can correct a small natural asymmetry

Disadvantages: it hurts, there are edemas, it is expensive, in due course it will be necessary to repeat procedure

Good afternoon! I write a review about my experience of increasing the volume of the lips with hyaluronic acid. And he is this: made this procedure at the end of 2014 in an expensive clinic expensive drug, the total cost of almost 15,000 rubles. I will not name the clinic, nor the drug. It's different. The injection went well, although the procedure for me turned out to be very painful. After the introduction of acid, I did not have a strong edema, no hematomas, nothing, in general, I fell into the hands of a great professional. The main problem arose later, two months after the injection: allergic reactions in the form of Quincke's edema, when the lip swells. In this case, I was not helped by usual antihistamines, only a shot of dexamethasole removed the edema or did not allow it to develop. In the cosmetic clinic, I was told that the allergic reaction to hyaluronic acid appeared immediately (it should be noted that after the injection I fell on the next day with ARVI and I drank amoxiclav), so this is not it, although there is a reaction of the deferred type, but there is no one did not tell me directly.

Further during the year the picture is such that it is stableonce a month I swell, and the edema develops on the same days of the week, on Sunday morning, rising to the morning of Monday, when the lip inflates. It is noticed that this reaction always goes to amoxiclav (before it was not), to weakened immunity, colds, in general, the lips became my weak point, which reacted to any decrease in immunity.

Perhaps this is not related to a particular drug,but it is associated with the injection itself, that is, with a puncture of the lip, tissue damage. vessels and so on. There is little information on the Internet about this information, but such cases are not unusual after some time after injection. I refused them, and I will not repeat this again. Needless to say that on Monday morning at work, and you have lips on the face, constant injections of dixmethazole, a constant fear of waking up in the morning with swelling, in general it significantly reduces the quality of life. This is my experience.

try to inject hyaluronidase-all will resolve and must pass if it's an allergy to hyaluronic acid.

Thanks for the advice!but in the first place it is again a puncture of the lips, secondly, an allergic reaction can also occur to this drug, in the third, more than a year has passed, which is, as a rule, the maximum period of action of hyaluronic acid, not taking into account the fact that During the periods I visited the hammam, which reduces the duration of the injection. In addition, hyaluronic acid, as a rule, is produced from cells of a special strain of streptococci, so if you are a bacterial allergic person, then you should not inject. In general, an independent beautician told me that this is normal, the periodic swelling of the lips and its slight form of manifestation, I watched the period, but when it passes to the face, I think it's abnormal

I understand you perfectly. Itself three years I suffer from an edema Quincke it is not clear on what. Now the desire to beat off the lip.

And you did not inject? it just appears in you, not as a consequence of injections? you were at the doctor of the allergist-immunologist? did not notice, for example, that swelling after any medications, or during the Orvi or what?

I sympathize with you: (I did not even know that this could be a reaction

Was at the allergist. Have appointed or nominated analyzes. While all good. So the doctors shrug their shoulders. And the swelling has been constantly with me for the fourth month, if I do not take a pill in the evening, there will be swelling in the morning.